Results 1 to 7 of 7
Like Tree7Likes
  • 2 Post By Honkey_Kong
  • 1 Post By Honkey_Kong
  • 2 Post By Cylon357
  • 2 Post By SampsonandDelilah

Thread: Nauseous

  1. #1
    Wasting Away is offline New Member
    Join Date
    Jun 2021
    Posts
    5

    Nauseous

    I am a month into a cycle and canít eat enough due to feeling nauseous most of the time and especially while eating.
    I scrapped my original plans and have been on 500 Cyp, 200 Primo going to 400 now and 4 iu HGH daily. I was using Nolvadex but just got some Letrozole in case the Nolvadex wasnít working. Letro at 2x/week .25
    Cyp and primo have never done this to me so my thinking is that it must be the HGH or high estrogen.
    Anyone else had this problem? If I canít eat more I am wasting gear.
    Thanks

  2. #2
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    9,615
    Quote Originally Posted by Wasting Away View Post
    I am a month into a cycle and can’t eat enough due to feeling nauseous most of the time and especially while eating.
    I scrapped my original plans and have been on 500 Cyp, 200 Primo going to 400 now and 4 iu HGH daily. I was using Nolvadex but just got some Letrozole in case the Nolvadex wasn’t working. Letro at 2x/week .25
    Cyp and primo have never done this to me so my thinking is that it must be the HGH or high estrogen.
    Anyone else had this problem? If I can’t eat more I am wasting gear.
    Thanks
    You're taking letro right now? Stop taking it and see if you're feeling better.

  3. #3
    Wasting Away is offline New Member
    Join Date
    Jun 2021
    Posts
    5
    I just started the Letro this week.
    I didn’t have any AI except Nolvadex and since I was only taking test and Primo I thought it would handle any issue but I guess it didn’t. I know Letro is strong but I was going to use sparingly until I can get a safer AI. I am feeling a bit better after three days now but still some sick feeling when eating big. It takes me about double my usual eating time.
    I have never had an Estro issue before and a buddy said at a high enough level nausea will set in.
    Thanks for reply
    Last edited by Wasting Away; 09-17-2021 at 09:44 PM.

  4. #4
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    9,615
    Quote Originally Posted by Wasting Away View Post
    I just started the Letro this week.
    I didn’t have any AI except Nolvadex and since I was only taking test and Primo I thought it would handle any issue but I guess it didn’t. I know Letro is strong but I was going to use sparingly until I can get a safer AI. I am feeling a bit better after three days now but still some sick feeling when eating big. It takes me about double my usual eating time.
    I have never had an Estro issue before and a buddy said at a high enough level nausea will set in.
    Thanks for reply
    Nolva isn't an AI.

    Were you even actually having estrogen-related side effects? But yeah, letro can give you nausea. You might not even need an AI at that dose of test since you're also taking primo with it.
    Last edited by Honkey_Kong; 09-18-2021 at 05:11 AM.
    Cylon357 likes this.

  5. #5
    Cylon357's Avatar
    Cylon357 is online now Nice Guy Cy
    Join Date
    Nov 2018
    Location
    Florida
    Posts
    3,066
    Blog Entries
    1
    Quote Originally Posted by Honkey_Kong View Post
    Nolva isn't an AI.

    Were you even actually having estrogen-related side effects? But yeah, letro can give you nausea. You might not even need an AI at that dose of test since you're also taking primo with it.
    This. 1000x this.

    Pre-emptive use of an AI is not a good general practice (and pre-emptive use of Letro is just asking for trouble).

    There are some exceptions to this rule:
    - First timers who need things idiot proof
    - high aromatizers (verified with blood work)
    - competitive body builders trying to dry out for contest prep
    - anyone prone to gyno.

    If you are running test and primo, you probably aren't a first timer. and as HK pointed out, you likely don't need an AI with those compounds. Letro is a hard one to get right. And you are treating nausea as a high e indicator. If that is the only side you are having, and HGH is the only new compound, then possibly you are reacting to the HGH.

    Maybe try cutting out the AI and the HGH for a few days and see how you feel. The AI because it is likely causing way more harm than good, and the HGH because it is the new to you compound and MAYBE the real source of the nausea.

  6. #6
    Wasting Away is offline New Member
    Join Date
    Jun 2021
    Posts
    5
    Besides the nausea I have low energy and no sex drive. The test should have me feeling pretty good. No gyno issues but only a month in.
    I thought I could get by without an AI as you said but something not right. I think I will stop the HGH and AI and see. Should have Arim in a couple weeks if needed and not buying more HGH will allow more Primo.
    Appreciate your help. I will follow up with results when I figure this out.
    Last edited by Wasting Away; 09-18-2021 at 11:21 AM.

  7. #7
    SampsonandDelilah's Avatar
    SampsonandDelilah is online now Knowledgeable Member
    Join Date
    Aug 2008
    Location
    La Cocina
    Posts
    3,304
    Blog Entries
    1
    Whatís your age and cycle experience? Any issues in the past?

    These dudes are spot on, no reason to be on nolva, let alone Letro.

    Any gyno history?

    AIís and SERMís come with more baggage than gear in my opinion and should only be reserved for people that really need them. A recent post mentioned ďtaking an AI without symptoms is like taking Tylenol before you have a headacheĒ. Thatís so spot on.

    Iíve run heavy test cycles and have never needed ancillaries on cycle. Ever. Estrogen is your friendÖuntil it isnít. Even with elevated blood work, I find it best to follow the symptoms and nausea is not a side effect of elevated E2 (at least not that Iíve seen or heard) it absolutely is with nolva and letro
    Cylon357 and Honkey_Kong like this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •